# SDR CKSA97452

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46035
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Creased
- Location: Bs 200-220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-3 CHECK INSPECTION, FOUND FS 200 TO 220 L28 TO 31RT SEVERAL DENTS AND CREASES IN FUSELAGE SKIN.  CHECK DENTS AND FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-0.  REMOVED DAMAGED AREA AND REPAIRED IAW DC8 SRM 53-2-1 FIG 7 C-CHECK WORK CARD NUMBER 3011. NON-ROUTINE TASK CARD NUMBER 111427.
